09639400600

Saturday To Thursday 9 am To 6 pm
butwwbuttw

OTC medicine

  Featured
  Featured


 Geludrox HS  Suspension

Geludrox HS Suspension

Geludrox HS..

Tk.59.97/=

  0 отзывов

Ace

Ace

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace®Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack...

Tk.0.80/=

  0 отзывов

Ace 125 Suppository

Ace 125 Suppository

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Tk.4.00/=

  0 отзывов

Ace 250  Suppository

Ace 250 Suppository

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Tk.5.00/=

  0 отзывов

Ace 500  Suppository

Ace 500 Suppository

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. ..

Tk.8.06/=

  0 отзывов

Ace Plus

Ace Plus

Indication: Fever, headache, migraine, muscle ache, backache, toothache & menstrual pain.Dosage & Administration:Adults: 1-2 tablets every 4-6 hours. Maximum dose: 8 tablets daily. Not recommended for children below 12 years.Preparation: Each box contains 200 tablets of Paracetamol 500 mg & Caffeine 65 mg in a blister pack...

Tk.2.51/=

  0 отзывов

Ace XR

Ace XR

Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine.Dosage & Administration:Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours. Suppository: Suppository should be administered rectaly. Children (3 months - 1 year) 60-120 mg 4 times daily.Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack. 123456789 ..

Tk.1.51/=

  0 отзывов

Aceta 500 mg tab

Aceta 500 mg tab

Aceta 500 mg tab..

Tk.0.80/=

  0 отзывов

Aceta-X Tab

Aceta-X Tab

Aceta-X Tab..

Tk.1.91/=

  0 отзывов

Acetram Tab

Acetram Tab

Indication: Management of moderate to moderately sever pain in adults & also indicated for the short-term (five days or less) management of acute. Dosage & Administration:Acetram tablet can be administered without regard to food. For the management of pain, the recommended dose is 1 or 2 tablets every 4 to 6 hours as needed for pain relief up to a maximum of 8 tablets per day. In case of short-term (five days or less) management of acute pain, the recommended dose is 2 tablets every 4 to 6 hours as needed for pain relief up to maximum of 8 tablets per day. Preparation: Each box contains 30 tablets of Paracetamol 325 mg & Tramadol Hydrochloride 37.5 mg in a blister pack. ..

Tk.8.03/=

  0 отзывов

Acme's Milk of Magnesia 114ml Susp

Acme's Milk of Magnesia 114ml Susp

Acme's Milk of Magnesia 114ml Susp..

Tk.60.18/=

  0 отзывов

Adcet

Adcet

Adcet..

Tk.0.00/=

  0 отзывов

AH-400 Tab

AH-400 Tab

AH-400 Tab..

Tk.5.05/=

  0 отзывов

Alben 10ml susp.

Alben 10ml susp.

Alben 10ml susp...

Tk.20.00/=

  0 отзывов

Alben 200

Alben 200

Alben 200..

Tk.20.00/=

  0 отзывов

Alben DS 400

Alben DS 400

Alben DS 400..

Tk.5.00/=

  0 отзывов

Alben DS 400 tablet

Alben DS 400 tablet

Alben DS 400 tablet..

Tk.5.00/=

  0 отзывов

Alentin DS 400

Alentin DS 400

Alentin DS 400..

Tk.3.35/=

  0 отзывов

Almex 400

Almex 400

Indication: Single or mixed intestinal infections caused by various helminths.Dosage & Administration:12 to 24 months: 200 mg as a single dose (Half of Almex® 400 tablet or 5 ml Almex® suspension). Adults & children (over 2 years): Ascariasis, enterobiasis, trichuriasis & hookworm infestation - 400 mg (One Almex® 400 tablet or 10 ml Almex® suspension) single dose. Strogyloidiasis or taeniasis - 400 mg once daily for three consecutive days. Giardiasis - 400 mg once daily for five days. Hydatid disease (Echinococcosis)-400 mg twice daily for 28 days. For cystic echinococcosis the 28-days course may be repeated after 14 days without treatment to a total of three treatment cycles. For alveolar echinococcosis, 400 mg twice daily for 28 days followed by 14 days wShow more Preparation: Almex® 400 Tablet: Each box contains 12×4’s tablets in blister pack. ..

Tk.5.02/=

  0 отзывов

Alphin DS

Alphin DS

Alphin® DS (Albendazole) is a broad spectrum anthelmintic available as chewable tablets, each containing 400 mg of Albendazole USP. It is a very potent benzimidazole carbamate anthelmintic used in the treatment of various intestinal worm infestations and hydatid disease.Broad spectrum anthelmintic for better efficacy Broad spectrum of activity against wide range of helminthesEnsures successful dewormingEnsures safety to the treatmentExcellent chocolate taste ensures superb patient satisfaction..

Tk.5.00/=

  0 отзывов

Alucil S Suspension

Alucil S Suspension

Alucil S..

Tk.80.00/=

  0 отзывов

Alucil S Tab

Alucil S Tab

Alucil S..

Tk.2.00/=

  0 отзывов

Alzed 400mg Tablet

Alzed 400mg Tablet

Alzed 400..

Tk.3.32/=

  0 отзывов

Ancid Plus Syrup

Ancid Plus Syrup

Ancid Plus..

Tk.46.00/=

  0 отзывов

Antacid Max

Antacid Max

Antacid Max..

Tk.2.00/=

  0 отзывов

Antanil PLUS 200ml Susp

Antanil PLUS 200ml Susp

Antanil PLUS 200ml Susp..

Tk.75.00/=

  0 отзывов

Aplocid

Aplocid

Aplocid..

Tk.0.00/=

  0 отзывов

Avlocid plus susp

Avlocid plus susp

Avlocid plus susp..

Tk.75.23/=

  0 отзывов

Ben A 400

Ben A 400

Ben A 400..

Tk.5.01/=

  0 отзывов

Ben-A 10ml Susp

Ben-A 10ml Susp

Ben-A 10ml Susp..

Tk.20.07/=

  0 отзывов

Biocid Tab

Biocid Tab

Biocid Tab..

Tk.0.72/=

  0 отзывов

Doloran Plus 37.5/325 tablet

Doloran Plus 37.5/325 tablet

Doloran Plus 37.5/325 tablet..

Tk.10.00/=

  0 отзывов

Dricare

Dricare

Dricare..

Tk.220.00/=

  0 отзывов

Entacyd

Entacyd

Indication: Hyperacidity, peptic ulcer, gastritis, heartburn, sour stomach and dyspepsia.Dosage & Administration:Two tablets/two teaspoonful suspension 1-3 hours after meal and at bed time...

Tk.0.80/=

  0 отзывов

Entacyd Plus

Entacyd Plus

Indication: Hyperacidity, peptic ulcer, gastritis, peptic oesophagitis, gastric hyperacidity, heartburn, sour stomach or hiatus hernia.Dosage & Administration:1-2 tablets/1-2 teaspoonful suspension 1-3 hours after meal and at bed time..

Tk.2.00/=

  0 отзывов

Entacyd suspension

Entacyd suspension

Indication: Hyperacidity, peptic ulcer, gastritis, heartburn, sour stomach and dyspepsia.Dosage & Administration:Two tablets/two teaspoonful suspension 1-3 hours after meal and at bed time...

Tk.64.41/=

  0 отзывов

Fast 125 Supp

Fast 125 Supp

Fast 125 Supp..

Tk.4.03/=

  0 отзывов

Fast 250 Supp

Fast 250 Supp

Fast 250 Supp..

Tk.5.03/=

  0 отзывов

Fast 500 Supp

Fast 500 Supp

Fast 500 Supp..

Tk.8.07/=

  0 отзывов

Fast 500 tab

Fast 500 tab

Fast 500 tab..

Tk.0.80/=

  0 отзывов

Fast 60 ml.

Fast 60 ml.

Fast 60 ml...

Tk.20.69/=

  0 отзывов

Fast PD 15 ml.

Fast PD 15 ml.

Fast PD 15 ml...

Tk.14.81/=

  0 отзывов

Fast XR

Fast XR

Fast XR..

Tk.1.51/=

  0 отзывов

Fastdol

Fastdol

Fastdol..

Tk.8.03/=

  0 отзывов

Fevedol Tab

Fevedol Tab

Fevedol Tab..

Tk.5.00/=

  0 отзывов

Flatameal DS susp.

Flatameal DS susp.

Flatameal DS susp...

Tk.75.00/=

  0 отзывов

Lactameal susp.

Lactameal susp.

Lactameal susp...

Tk.33.10/=

  0 отзывов

Lactameal tablet

Lactameal tablet

Lactameal tablet..

Tk.0.73/=

  0 отзывов

Longpara Tab

Longpara Tab

Longpara Tab..

Tk.1.51/=

  0 отзывов

Napa  Syrup 60ml

Napa Syrup 60ml

Napa 60ml Syrup..

Tk.20.70/=

  0 отзывов

Showing 1 to 50 of 121 (3 Pages)